# SDR AWXA200700116

- Difficulty date: January 22, 2007
- Submitted: January 25, 2007
- Operation: Air carrier
- Aircraft: N913AW
- Make and model: Boeing 757225
- Aircraft serial: 22207
- Aircraft time: 70,736 hours, 30,275 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Part number: 182N1101
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - MAJOR REPAIR - CORROSIONS FOUND OUT OF LIMIT ON UPPER CHORD OF LEFT HORIZONTAL STAB TRAILING EDGE REAR SPAR FROM STAB STA 69.0 TO STAB STA 204.0 IAW B757 SRM 55-10-10-1A AND BOEING MESSAGE 1-27638147-3, CORROSIONS ARE WITHIN LIMITS FOR ACCEPTABLE FERRY FLIGHT.  REPAIRED LEFT HAND STABILZER TRAILING EDGE REAR SPAR UPPER CHORD, STABILIZER STA 69 - STABILZER STA 281  I/A/W AWA ER 19-5510-07034-ES2.
